Iburin Plus Strip Of 10 Tablets
Iburin Plus Strip Of 10 Tablets Description
Iburin Plus Strip Of 10 Tablets is a pain-relieving medicine, used to manage mild-to-moderate pain associated with arthritis, spondylitis, sprains and strains, lower back pain, dental pain, post-ope
rative pain and painful menstruation. Iburin Plus Strip Of 10 Tablets contains a combination of ibuprofen and paracetamol. It should be taken as instructed by the doctor, in the correct doses and for the exact duration as prescribed. Iburin Plus Strip Of 10 Tablets should not be used in children below 12 years of age.
Uses of Iburin Plus Strip Of 10 Tablets
- Iburin Plus Strip Of 10 Tablets is used to provide relief from mild to moderate pain & inflammation in various conditions such as joint pain or disorder (arthritis, spondylitis), migraine, headache, back pain, menstruation, dental pain, muscle sprains and strains, and post-operative pain. It also reduces fever....
Contraindications of Iburin Plus Strip Of 10 Tablets
Side effects of Iburin Plus Strip Of 10 Tablets
- Stomach pain
Precautions and Warnings of Iburin Plus Strip Of 10 Tablets
Other General Warnings
- You develop skin allergies like rashes, itching, papules, blisters, etc.
- You are already taking other medicines containing paracetamol or ibuprofen.
- You have high blood pressure or heart, kidney or liver diseases.
- You have a hereditary disorder like G6PD deficiency or porphyria (blood disorders).
- You are an alcoholic or recently had a major surgery.
- You are an elderly person as there is risk of getting the side effects.
- You may experience stomach bleeding and ulcers after taking this medicine.
- You have inflammation or disorder of stomach or intestine.
- You have a history of or suffering from asthma & nasal allergy.
- You are suffering from an immune disorder, where your immune system acts against the body tissues such as systemic lupus erythematosus.
- You are trying to conceive, you should discontinue this medicine.
- You are on any medicine or supplement.
Mode of Action of Iburin Plus Strip Of 10 Tablets
How Does It Work?
Directions for Use of Iburin Plus Strip Of 10 Tablets
- Swallow Iburin Plus Strip Of 10 Tablets with a full glass of water. This medicine can be taken with or without meals but if you have a sensitive stomach, it is preferably taken with meals.
Interactions of Iburin Plus Strip Of 10 Tablets
Interactions with other medicines
- Other medicines containing paracetamol should not be consumed while taking Iburin Plus Strip Of 10 Tablets, as there is an increased risk of liver damage.
- Some medicines can affect the way Iburin Plus Strip Of 10 Tablets works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
- Especially if you are taking medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, immunomodulatory medicines or medicines for the brain-related disorder....
- There is a risk of bleeding if you are taking medicines to thin the blood like warfarin and coumarin.
- Increased risk of fits if you are taking this medicine with antibiotics like levofloxacin and ciprofloxacin.
Storage and disposal of Iburin Plus Strip Of 10 Tablets
Dosage of Iburin Plus Strip Of 10 Tablets
- An overdose of Iburin Plus Strip Of 10 Tablets can result in headache, nausea, vomiting, stomach pain, decreased appetite, yellowish skin coloration and diarrhoea. If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital. Taking this medicine in high doses may result in serious liver damage and coma....